Makale
Tam Makale
Uluslararası
2015
Sufficient Conditions For Univalence and Quasiconformal Extensions
Indian Journal Of Pure & Applied Mathematics
Cilt 46 · ss. 41–50 · 01.04.2015
Anahtar kelimeler
CRITERIA
Univalent function
univalence condition
Loewner chain
quasiconformal extension
DIFFERENTIAL EQUATION
Atıf için künye
ÇAĞLAR, M., & Orhan, H. (2015). Sufficient Conditions For Univalence and Quasiconformal Extensions. Indian Journal Of Pure & Applied Mathematics, 46, 41–50. https://doi.org/10.1007/s.13226-015-0106-y
BibTeX
@article{caglar2015-73052,
author = {ÇAĞLAR, MURAT and Orhan, Halit},
title = {Sufficient Conditions For Univalence and Quasiconformal Extensions},
journal = {Indian Journal Of Pure & Applied Mathematics},
year = {2015},
volume = {46},
pages = {41--50},
issn = {0019-5588},
doi = {10.1007/s.13226-015-0106-y},
url = {https://akademik.atauni.edu.tr/yayinlar/73052-sufficient-conditions-for-univalence-and-quasiconformal-extensions}
}